# SDR ASAA0380530

- Difficulty date: July 7, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961896501
- Condition: Disconnected
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - PREFLIGHT CHECK, FORWARD PAX (L-1) DOOR EMERGENCY SLIDE LANYARD WAS FOUND DISCONNECTED.  RECONNECTED LANYARD.  (M)
